# SDR 08FDEA03049

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 33,700 hours, 15,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53611640200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR LEVEL COURIER COMPT TRACK BETWEEN FR 15A-FR 16A, -Y950 WITH EXFOLIATION CORROSION.  REPLACED THE SEAT TRACK PER SRM 51-40-21 & DWG A53611640200.  RESTORED FINISH PER SRM 51-75-10
